# SDR AALA2018061989002

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 77,665 hours, 12,480 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T00118
- Part serial: TX2840R
- Condition: Cracked
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICIERS FORWARD WINDSHIELD CRACKED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE R1 WNDSHIELD IAW AMM 56-11-01.
